manuscripta mathematica

, Volume 32, Issue 1–2, pp 191–210 | Cite as

Sequences of adjoints forEns-valued functors

  • Rudolf-E. Hoffmann


A complete classification of full sequences of adjoint functors arising from arbitrary functors F∶AEns and faithful functors F∶AEns, respectively, is given.


Number Theory Algebraic Geometry Topological Group Full Sequence Complete Classification 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    BOOTH, P.I.: Sequences of adjoint functors. Archiv d. Math. (Basel)23, 489–493 (1972)Google Scholar
  2. 2.
    HOFFMANN, R.-E.: Die kategorielle Auffassung der Initial- und Finaltopologie. Diss. Bochum 1972Google Scholar
  3. 3.
    —: Über das Zentrum einer Kategorie. Math. Nachr.68, 299–306 (1975)Google Scholar
  4. 4.
    —: Continuous posets and adjoint sequences. Semigroup Forum18, 173–188 (1979)Google Scholar
  5. 5.
    HOFFMANN, R.-E.: Completely distributive complete lattices and adjoint sequences. (Under preparation)Google Scholar
  6. 6.
    MACLANE, S.: Categories for the working mathematician. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  7. 7.
    SCHUBERT, H.: Categories. Berlin-Heidelberg-New York: Springer 1972Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Rudolf-E. Hoffmann
    • 1
  1. 1.Fachbereich MathematikUniversität BremenBremenFederal Republic of Germany

Personalised recommendations